# SDR ASAA2023070643903

- Difficulty date: July 6, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 55,672 hours, 16,544 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING T/C 78273000 FOUND#1 ENG FAULT CODE 77-20871 EGT SIGNAL OUT OF RANGE ECONOMIC FAULT. GROUNDED - YES. ON DEFERRAL.
